# SDR QXEA200400056

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,905 hours, 21,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: False Indication
- Location: Lavatory
- Part time: 14,905 hours, 21,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - THE LAVATORY SMOKE DETECTOR SOUNDED SHORTLY AFTER TAKEOFF.  THE LAVATORY AND LAVATORY WASTE WAS CHECKED FOR EVIDENCE OF SMOKE AND BURNING ODOR.  NONE WAS NOTED.  THE LAVATORY DETECTOR WAS RESET AND THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
